# SDR FDEA202212190122

- Difficulty date: December 19, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA73631
- Condition: Damaged
- Location: Bs 890
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: SUB-FLOOR SUPPORT BRACKET IS BROKEN AT APPROX. STA. 890 LBL 70. "BROKEN"   WRITTEN IN RED GREASE PENCIL REMOVE AND REPLACE PER. DOUGLAS DRAWING NCA6018
